JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On arrangements of smooth plane quartics and their bitangents

Tom 268 / 2025

Marek Janasz, Piotr Pokora, Marcin Zieliński Fundamenta Mathematicae 268 (2025), 151-170 MSC: Primary 14H50; Secondary 14C20, 32S22 DOI: 10.4064/fm240105-13-12 Opublikowany online: 7 February 2025

Streszczenie

We revisit the geometry of smooth plane quartics and their bitangents from several perspectives. First, we study in detail the weak combinatorics of arrangements of bitangents associated with highly symmetric quartic curves. We consider quartic curves from the point of view of the order of their automorphism groups, in order to establish a lower bound on the number of quadruple intersection points for arrangements of bitangents associated with smooth plane quartics, which are smooth members of Ciani’s pencil. We then construct new examples of $3$-syzygy reduced plane curves using smooth plane quartics and their bitangents.

Autorzy

  • Marek JanaszDepartment of Mathematics
    University of the National Education Commission, Kraków
    30-084 Kraków, Poland
    e-mail
  • Piotr PokoraDepartment of Mathematics
    University of the National Education Commission, Kraków
    30-084 Kraków, Poland
    e-mail
  • Marcin ZielińskiDepartment of Mathematics
    University of the National Education Commission, Kraków
    30-084 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek